Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Bounds of the spectral radii of retarding operators in the space of continuous and bounded functions on the real line

  • 38 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    V. G. Kurbatov, "Linear functional-differential equations of neutral type and the retarding spectrum," Sib. Matem. Zh.,16, No. 3, 536–548 (1975).

  2. 2.

    V. G. Kurbatov, "On the spectral radii and the Fredholm radii of some linear operators in the space of continuous and bounded functions on the real line," Sb. Rabot Aspirantov,2, 47–52 (1972).

  3. 3.

    B. N. Sadovskii, "Limit compacta and contracting operators," UMN,27, No. 1, 81–146 (1972).

  4. 4.

    I. Ts. Gokhberg and M. G. Krein, "The basic situation on defect numbers, root numbers, and indices of linear operators," UMN,12, No. 2, 43–118 (1957).

Download references

Additional information

Voronezhskii State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 9, No. 3, pp. 56–60, July–September, 1975.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kurbatov, V.G. Bounds of the spectral radii of retarding operators in the space of continuous and bounded functions on the real line. Funct Anal Its Appl 9, 227–231 (1975). https://doi.org/10.1007/BF01075600

Download citation

Keywords

  • Functional Analysis
  • Real Line
  • Bounded Function
  • Spectral Radius